Deforming 3-manifolds of bounded geometry and uniformly positive scalar curvature

Laurent Bessières, Gérard Besson, Sylvain Maillot, Fernando C. Marques

Research output: Contribution to journalReview articlepeer-review

Abstract

We prove that the moduli space of complete Riemannian metrics of bounded geometry and uniformly positive scalar curvature on an orientable 3-manifold is path-connected. This generalises the main result of the fourth author [Mar12] in the compact case. The proof uses Ricci flow with surgery as well as arguments involving performing infinite connected sums with control on the geometry.

Original languageEnglish (US)
Pages (from-to)153-184
Number of pages32
JournalJournal of the European Mathematical Society
Volume23
Issue number1
DOIs
StatePublished - 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • 3-manifolds
  • Open manifolds
  • Ricci flow
  • Scalar curvature

Fingerprint

Dive into the research topics of 'Deforming 3-manifolds of bounded geometry and uniformly positive scalar curvature'. Together they form a unique fingerprint.

Cite this